# SDR DALA2016090406491

- Difficulty date: September 4, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB WEB BETWEEN STA 1203-1276 AND LONGERON 29L-27R, TASK 53-302-07.  REPLACED WEB IAW SRM 51-30-05 AND 51-30-02.
